# SDR SWIA2020080451582

- Difficulty date: June 29, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL BETWEEN F.S. 364.00 AND F.S. 409.00+16 IS CORRODED IN SEVERAL PLACES.   (C-CHECK) RO 7/31/2020    REMOVED CORRODED R/H SIDE SEAT RAIL BETWEEN F.S. 364.00 AND F.S. 409.00+16 IAW CRJ 200 AMM. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE SIDE SEAT RAIL IAW CRJ 200 SRM AND CRJ 200 AMM
